It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi XBOX4EVR!
I havent been on the board in a month or two. but I think you are new here, so welcome! :)
I have a lot of experience with pills as taking them as prescribed is very hard for me. It's great that you do not have that issue to contend with.
I think that, even though you are on a light dose now, you did take a higher one for a while. Even if you are not psychologically addicted, you can be addicted physically. You posted that you were tired of the "dependancy", did you mean physical addiction?

When i come off pills, i get hit with exhaustion. It usually takes at least a week for me to get some energy back. But it's not like my energy is back to normal after 7 days.
But remember every body is different and I'm also taking a different opiate than you.
Still i think 13 days is still early for your body to get use to not taking anything at all, so I'm not surprised that you are tired. But, I think you should be feeling a bit better that a week ago. Are you? 4-5 hours isnt a lot of sleep, are you sleeping as much as you did before you went off the norco?
Of course, it's hard to really answer; I'm not a doctor and am only going off the info provided.
While I hope my words may give you some immediate relief from wondering what may be wrong, I ALWAYS think that when your body doesn't feel right, especially for several days, it's best to call the doctor. It's easy just to ring him/her up and explain. You really will feel a weigh lift if you just call. Is your doctor helping you taper or at least know what you are doing?
Let us know how it goes!
Take care and be well!
Wendy





All times are GMT -7. The time now is 10:04 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!